# SDR ASAA2024040349254

- Difficulty date: April 3, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SLP5182A31
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-728 HAS CORRODED INSERTS. GROUNDED - YES. REMOVED (7EA) OLD INSERTS ON FLOOR PANEL 141A5810-728 IAW B737-900 SRM 53-00-50-2R-0. INSTALLED (7) NEW INSERTS ON FLOOR PANEL #141A5810-728 IAW B737-900 SRM 53-00-50-2R-0. INSERTS REQ REPLACEMENT DUE TO NO LIMITS GIVEN. ADHESIVE USED PART#: EPIBOND 420 A/B EPOXY RESIN EXP DATE: 01/05/2025.
